# SDR 07FDEA01931

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 656725148
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STA 1166, WL 200, RBL 48, AFT WALL SUPPORT ANGLE, IS CORRODED UPPER AFT CORNER.  BLENDED CORROSION AND FOUND ANGLE TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW ANGLE, REF SRM 51-30-2 PG 1-4, AND BOEING DWG NR 65-67251.
